# SDR 2007FA0000908

- Difficulty date: September 19, 2007
- Submitted: October 16, 2007
- Operation: General aviation
- Aircraft: N20SS
- Make and model: Cessna 310Q
- Aircraft serial: 310Q0521
- Engine: Cont IO470*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Stop
- Part number: JE1
- Condition: Broken
- Location: Mlg Gearbox
- Part time: 3,235 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT HAD NO LT GEAR DOWN INDICATION.  HE CYCLED GEAR WITH NO SUBSEQUENT GEAR DOWN INDICATION.  HE ATTEMPTED MANUAL EXTENSION, CRANKED TO THE MECHANICAL STOP IN THE GEARBOX AND BROKE THE STOP.  BELLCRANK CONTINUED PAST DOWN AND THEN WENT PARTIALLY (UP).  GEAR COLLAPSED ON LANDING. (K)
